Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Convex components, extreme points, and the convex kernel


Authors: John W. Kenelly, W. R. Hare, B. D. Evans and W. H. Ludescher
Journal: Proc. Amer. Math. Soc. 21 (1969), 83-87
MSC: Primary 52.30
MathSciNet review: 0238183
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0238183-1
PII: S 0002-9939(1969)0238183-1
Article copyright: © Copyright 1969 American Mathematical Society